You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Coxeter Friezes and Triangulations of Polygons

Claire-Soizic Henry
The American Mathematical Monthly
Vol. 120, No. 6 (June–July 2013), pp. 553-558
DOI: 10.4169/amer.math.monthly.120.06.553
Stable URL:
Page Count: 6
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Coxeter Friezes and Triangulations of Polygons
Preview not available


Abstract We study relations between Coxeter’s frieze patterns and discrete Sturm–Liouville equations. We present a short proof of the Coxeter–Conway classification theorem.

Page Thumbnails